# SDR CALA2021030500259

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 78,299 hours, 17,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51287
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7062 CABIN STA 325 LBL 53 FLOOR BEAM FOUND CORRODED AS MARKED REF NR LP 9131170 CABIN STA 325 LBL 30" TO LBL 60" FLOOR BEAM REPLACED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND ATTACH FORM 44.0008 MAINTENANCE WORKSHEET ITEM 1-30.
